# SDR DALA2022FA0000429

- Difficulty date: April 21, 2022
- Submitted: August 4, 2022
- Operation: General aviation
- Aircraft: N212AH
- Make and model: Bell 212
- Aircraft serial: 30959
- Engine: Pwa PT6T3B
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Link
- Part number: 212030154101
- Condition: Cracked
- Location: Xmsn Mount
- Component: Xmisn Mount
- Component part number: 212040001059
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON VISUAL INSPECTION OF FRICTION DAMPERS AND TRANSMISSION MOUNTS, FOUND LIFT LINK FITTING CRACK ON THE AFT LUG BUSHING AREA COVERING THE ENTIRE LATERAL (SIDE). TRANSMISSION MOUNTS WERE REMOVED AND INSPECTED FOUND PRESSURE REQUIRED TO DEFLECT MOUNT WAS BEYOND LIMITS ALLOWED.
